NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

" dr. gud morning pls I took injection for treating of heat and infection in my body after one week things stated coming out of my body, and it scratches me every minutes, and also in my pennies I have something like heat coming out and I started washing it with hot water I put detol on it and somehow is looking so dry. like pilling all round my pennies pls what should I do. this is the picture of how it look like ??"

Tags:
    User Avatar
    A 26 years year old male asked:
    2 years ago
    dr. gud morning pls I took injection for treating of heat and infection in my body after one week things stated coming out of my body, and it scratches me every minutes, and also in my pennies I have something like heat coming out and I started washing it with hot water I put detol on it and somehow is looking so dry. like pilling all round my pennies pls what should I do. this is the picture of how it look like ??
    Dr. John M answered:
    2 years ago
    Morning. What is the name of the injection you took? When did you start noticing those ulcers on your penis? Are you having any discharge from your penis?
    Doctors avatar
    User Avatar
    A 26 years year old male asked:
    2 years ago
    no I don't have any discharge and I don't know the name of the drugs, he combined one small white bottle and one other one that look like brown color and inject me, but I don't know the names
    Dr. John M answered:
    2 years ago
    Do you have any pain when urinating? Do you have unprotected sexual intercourse? You could be having a sexually transmitted disease causing the ulcer on the penis. You should do a VDRL which is a test to help diagnose syphilis. The result will help to know if to start you on antibiotics.
    Doctors avatar
    User Avatar
    A 26 years year old male asked:
    2 years ago
    no I don't have pains wen urinating, 2 yes I have unprotected intercours but it is 3 days now it stated looking dry wen i started washing it with detol and I robe verseline cream on it, and it happen wen I stated taking ampiclox 3 days ago because wen the heat came out of my pennies I was uncomfortable so I had to start taking antibiotics before it stated becoming dry
    Dr. John M answered:
    2 years ago
    The rash you notice first are not heat rashes but may be sign of a sexually transmitted disease. You should carry out the investigation I mentioned earlier. You should also stop applying dettol directly on the penis because it would be too concentrated and can also cause skin excuriation.
    Doctors avatar
    User Avatar
    A 26 years year old male asked:
    2 years ago
    OK doctor thank u I I'll stop using the detol and I I'll go for the test tomorrow then I I'll get back to u.
    Dr. John M answered:
    2 years ago
    Ook. Awaiting the test result. Have a lovely day and stress free week ahead.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app